# SDR DALA2023082907017

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2937930) CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL STA 747-767 RBL 22 WL 160. REMOVED AND REPLACED INTERCOSTAL FROM STA 747-767 RBL 22 WL 160 PER B737 SRM 51-40-02-0G AND DWG 146A7500.
